# SDR 20010112SG017

- Difficulty date: November 10, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N740FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: AC61906
- Condition: Inoperative
- Location: Nlg W/W
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  MAIN BOTTLE PSI 2000.  PILOT ELECTED TO ABORT FLIGHT AND RETURNED TO AIRPORT.  LANDING GEAR RETRACTION TEST REVEALED MALFUNCTIONING FOLLOW UP CONTROL VALVE.  FOLLOW UP CONTROL VALVE REPLACED.  NOSE GEAR NOW FUNCTIONS NORMALLY.  (M)
